Ultracomplete convergence vector spaces and the closed graph theorem


Beattie, Ronald ; Butzmann, Heinz-Peter


DOI: https://doi.org/10.1016/S0166-8641(99)00189-3
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/238852414
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Topology and its applications
Volume: 111
Issue number: 1/2
Page range: 59-69
Place of publication: Amsterdam
Publishing house: North-Holland Publ. Co.
ISSN: 0166-8641
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Butzmann Em)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Beattie, Ronald ; Butzmann, Heinz-Peter (2000) Ultracomplete convergence vector spaces and the closed graph theorem. Topology and its applications Amsterdam 111 1/2 59-69 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item